# SDR CAL960367

- Difficulty date: March 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14209
- Make and model: Boeing 737130
- Aircraft serial: 19026
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: E/E Door Cutout
- Part time: 65,656 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND SKIN CORROSION AT FORWARD LT CORNER OF E AND E BAY DOORWAY CUT-OUT.  THE CORROSION WAS REMOVED AND A T-CHORD SECTION WAS CUT OUT IAW SRM 51-10-6.  A REPAIR STRAP AND NEW T-CHORD WERE FABRICATED AND INSTALLED IAW ECRA 5310-01233.  (X)
